# SDR FDEA201211013819

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,059 hours, 20,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT ARM.   FOUND UPPER FWD LATCH ROLLER  BROKEN.  R & R UPPER FWD LATCH ROLLER IAW AMM 52-11-00-5.
